# SDR DHL2003742526

- Difficulty date: November 25, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 5 SEAT TRACK AT BS 850 IS DAMAGED.  REMOVED AND REPLACED NR 5 SEAT TRACK AT BS 850 IAW B-727 SRM 53-10-5 FIG 7 AND 51-30-2.  NOTE N/R 60205 REPLACES SEAT TRACK FROM BS 760 TO 850.
